Teilbarkeitseigenschaften verallgemeinerter Tangentialkoeffizienten.

Werner Raab

Journal für die reine und angewandte Mathematik (1970)

  • Volume: 241, page 7-14
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Raab, Werner. "Teilbarkeitseigenschaften verallgemeinerter Tangentialkoeffizienten.." Journal für die reine und angewandte Mathematik 241 (1970): 7-14. <http://eudml.org/doc/150991>.

author = {Raab, Werner},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number theory},
language = {ger},
pages = {7-14},
title = {Teilbarkeitseigenschaften verallgemeinerter Tangentialkoeffizienten.},
url = {http://eudml.org/doc/150991},
volume = {241},
year = {1970},

AU - Raab, Werner
TI - Teilbarkeitseigenschaften verallgemeinerter Tangentialkoeffizienten.
JO - Journal für die reine und angewandte Mathematik
PY - 1970
VL - 241
SP - 7
EP - 14
LA - ger
KW - number theory
UR - http://eudml.org/doc/150991
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.